Journal of Mathematics of Kyoto University

Nonsymmetric Ornstein-Uhlenbeck semigroup as second quantized operator

Anna Chojnowska-Michalik and Beniamin Goldys

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 36, Number 3 (1996), 481-498.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518505

Digital Object Identifier
doi:10.1215/kjm/1250518505

Mathematical Reviews number (MathSciNet)
MR1417822

Zentralblatt MATH identifier
0882.47013

Subjects
Primary: 60J35: Transition functions, generators and resolvents [See also 47D03, 47D07]
Secondary: 47D07: Markov semigroups and applications to diffusion processes {For Markov processes, see 60Jxx}

Citation

Chojnowska-Michalik, Anna; Goldys, Beniamin. Nonsymmetric Ornstein-Uhlenbeck semigroup as second quantized operator. J. Math. Kyoto Univ. 36 (1996), no. 3, 481--498. doi:10.1215/kjm/1250518505. https://projecteuclid.org/euclid.kjm/1250518505


Export citation